Couldn't find what you looking for?

TRY OUR SEARCH!

I been on depo since October 2010, im 17 yrs old and i been reading the side effects online.My doctor told me only side effect is irregular periods, is it true you will loose hair, and lose significant bone mineral density? or does it depend on the person? and if i keep eating calcium does it really help when i get older or not really? o.O

Loading...

Even though Depo Provera is fairly easy to “use” and is highly effective at preventing pregnancy as a strong hormonal medication it also has some significant side effects. Depo-Provera definitely affects menstrual bleeding, whether it leads to complete absence of periods or the periods just become very light and irregular. And only to emphasize how big this risk of losing bone density is it is recommended that Depo Provera should not be used for the period longer than two years. If you keep up with this limitation and continue taking calcium supplements, your personal risk of later osteoporosis should not be affected by Depo shots.
Reply

Loading...

I've been on Depo for the past three years and I have been taking supplements as recommended by my Dr. I haven't had any hair loss or gain, but I've also been taking Biotin. The shot definitely does as it promises - no pregnancies, but in my experience there has been weight gain.
Reply

Loading...